Can denture powder make you sick? I've been getting headaches and the roof of my mouth has been sensative and breaking out.

  • 2
  • Question
  • Updated 2 years ago
Can denture powder make you sick? I've been getting headaches and the roof of my mouth has been sensative and breaking out. Could not figure out why my maigranes have been getting worse but lately the roof of my mouth is getting worse along with my head.
Photo of MayLynda

MayLynda

  • 1 Post
  • 0 Reply Likes
  • ill

Posted 4 years ago

  • 2
Photo of Jeanne Roushey

Jeanne Roushey

  • 364 Posts
  • 220 Reply Likes
I would try a different product to see if that was the problem. I had trouble with any adhesive that had zinc in it.
Photo of Sue M Gable

Sue M Gable

  • 8 Posts
  • 3 Reply Likes
Can you develop allergy to products? I too have raw mouth dry sore throat actually feels like mouth swells when remove teeth..i use cream..have been keeping dentures out hoping to feel better but mouth got dryer! It's like cream sets to quick or won't adhere right because dryness..trying to keep in more mouth but better but too plate feela like a lot of pressure back up at roof mouth
Photo of Stephanie

Stephanie

  • 167 Posts
  • 57 Reply Likes
Hi MayLynda! So sorry to hear about your headaches and mouth sensitivity. While I haven’t heard of an adhesive causing symptoms like yours, it’s always best to be safe and discontinue use if you suspect the adhesive.  If the powder is Fixodent, please call us at 1-855-236-3353 so we can better assist you. Also, you may want to mention your symptoms to your dental or medical professional- they are usually the best resources for concerns like these. I hope you are feeling better soon!
Photo of Rusti Ankr

Rusti Ankr

  • 3 Posts
  • 4 Reply Likes
Hi MayLynda!


It really sounds like you could have an allergy to this product. Have you tried other adhesives? If so did you have the same symptoms? Talk to your dentist or doctor about it and ask what they recomnends.
(Edited)
Photo of Lei

Lei

  • 11 Posts
  • 8 Reply Likes
I would stop the powder - especially to heal. Try something else to see if you react to it.

Mouth discomfort AND headaches - that is definitely not a good combination.
Photo of Sara Cubine

Sara Cubine

  • 39 Posts
  • 48 Reply Likes
I do find that I get nauseas sometimes after I take my top denture out. I think that it is the taste of the denture powder. It does not happen every night, but often enough for me to make the correlation.
Photo of Sue M Gable

Sue M Gable

  • 8 Posts
  • 3 Reply Likes
Makes sense..starting to have absolute anxiety attacks..